# SDR SWIA200717761

- Difficulty date: January 22, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 28,170 hours, 36,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD FLOOR RED EMERGENCY LIGHTS INOP.  REPAIRED RED EMERGENCY FLOOR LIGHT BY MCD.  OPERATIONAL CHECKS GOOD.
